Access count of this item: 47

Files in This Item:
File Description SizeFormat 
1818-11.pdf806.09 kBAdobe PDFView/Open
Title: An approximation scheme for optimal stochastic control problems (Financial Modeling and Analysis)
Authors: Nakano, Yumiharu
Author's alias: 中野, 張
Issue Date: Dec-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1818
Start page: 148
End page: 157
URI: http://hdl.handle.net/2433/194608
Appears in Collections:Financial Modeling and Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.